Ask an expert
Question

20 Jul 2010

Nymphodrops
Any harmful side effects of " ingesting"  10 drops?
Answer 420 views
Expert
Sexologist
sexologist

01 Jan 0001

I have never heard of these drops before. please follow only the recommended dose prescribed on the product. additionally you should be always hesitant of over-the-counter medicine. because they are not scientifically tested and proven, it may have side-effects.

if you begin to feel faint, dizzy etc please go directly to the emergency room of your local hospital
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote